# SDR DALA1034269202

- Difficulty date: November 4, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 43,455 hours, 23,231 cycles
- Engine: Iae V2528D5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494 L2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SKIN AT STA 1494 BETWEEN LONGERON 2LT AND 3LT WAS FOUND CRACKED APPROX 3" LONG.  DURING INSP IAW ERA 487106-14.  DURING OPEN HOLE INSP MORE CRACKS WERE DETECTED AND A SECTION VERT STAB SKATE ANGLE WAS REMOVED.  FINAL TRIM-OUT SIZE 4.3" X 5"A .063" DOUBLER AND A STRUCTURAL SHIM  WERE INSTALLED. FOR VERT STAB SKATE ANGLE REPAIR.
